Show ratings & reviews for

3.5 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

73 People found this comment helpful

The only reason I gave this med a low ease of use score is the slow dosage build up. It takes a long time to reach the theraputic dose. I did so well on this med -- no side effects and felt so normal. After about 6 great months, I started thinking that I was just so ok ... and that the bi-polar stuff was all in my mind and a missdiagnosis by the doctor. I quite taking it ... was great for a ...

Most voted negative review

17 People found this comment helpful

Xfirst day taking meds will see how it make you feel everyday keep you posted

Shared reviews and ratings

Linda Cannon | 65-74 | Female | Patient
7/13/2021
Condition: Bipolar Depression
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I was gaven this cause of BiPolar?! I never had! I had a sensitivity to meds and I got Dystonia. The constant twitching of my head which soon lead to painful muscle spasms in my neck. I was taken off the med and started on another. I’m still having Botox injections.

Report this postFill 3Created with Sketch.
Kathryn | 35-44 | Female | On medication for 2 to less than 5 years | Patient
6/26/2021
Condition: Simple Partial Seizures
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

At the age of 35 developed epilepsy (no known cause) I am now 42 years old still dealing with simple partial seizures (don't enjoy those auras). I have had an MRI, EEG, EKG and an EMU study at the hospital. I have been taking Lamotrigine 50mg twice daily, but in June had to go to the hospital due to a aura seizure. Hospital found my levels to be 2.0 range should be 3.0 to 15. I was increased to 100mg twice a day. I have never had any major side effects with this drug. Problem is trying to find the correct dose to take, since auras started coming back.

Report this postFill 3Created with Sketch.
Anonymous | 19-24 | Female | On medication for less than 1 month | Patient
5/2/2021
Condition: Other
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

Absolutely hated this medication. I am allergic to certain anti depressants and ran out of things to try for my severe depression. A med manager prescribed this medication. It made me feel absolutely awful. I had no energy and it made my appetite nonexistent (I was never hungry and went 3 days with only eating a banana). Then started the allergic reaction: severe fever, flu-like symptoms, but the real sign it was an allergic reaction was the rash. My face, arms, back, and chest looked like I'd been sunburnt. My skin was hot to the touch and blotchy. I had to get a steroid shot to make the rash go away and even after two weeks it's still not completely gone. DO NOT take this medication for normal depression! And if you've been known to have allergic reactions to other mental health medications, this is probably not the right medicine for you.

Report this postFill 3Created with Sketch.
Anonymous | 45-54 | Male | On medication for 1 to 6 months | Patient
4/15/2021
Condition: Bipolar Depression
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction
Report this postFill 3Created with Sketch.
Anonymous | 45-54 | Male | On medication for 1 to 6 months | Patient
3/7/2021
Condition: Manic-Depression
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

I am taking this med for mood swings. I don't feel as much mania, but the downs are still as bad as they always were. I also feels like it is sapping my motivation/energy levels. I'll be switching next time I see my doc.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More